A 59-year-old female asked:
Disclaimer

i have a rash which started from itch and scratching and now it looks like bumpy. i am using triamcinolone acetonide cream usp and taking oral pill

1 doctor answer
Dr. Robert Jackson
42 years experience Dermatology
SSee derm: See your dermatologist for evaluation and to discuss treatment options.
Answered on Jul 4, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Luis Bendezu
28 years experience Internal Medicine
Yes and no: Yes, that is a steroid cream and no, i would not recommend you use it on your face without seeing someone. Steroid creams should only be used on your ... Read More
A 35-year-old male asked:
Dr. Jill Butler
28 years experience Internal Medicine
Administration: Please ask the administrators how this can be arranged.
A 24-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need to examine: How long have you been using the cream? If you have used it for a week without improvement, it would be prudent to see your doctor for a proper diagno ... Read More
1
1 comment
1
1 thank
A female asked:
Dr. Andrew Oswari
23 years experience Family Medicine
It may help: Triamcinolone is a steroid and can help with hemorrhoids. Preparation H can be helpful too.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month